Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The optimum addition of points to quadrature formulae

Author: T. N. L. Patterson
Journal: Math. Comp. 22 (1968), 847-856
Erratum: Math. Comp. 23 (1969), 892.
MathSciNet review: 0242370
Full-text PDF

Abstract | References | Additional Information

Abstract: Methods are developed for the addition of points in an optimum manner to the Gauss, Lobatto and general quadrature formulae. A new set of $ n$-point formulae are derived of degree $ (3n - 1)/2$.

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society